# SDR 0000102201

- Difficulty date: January 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N201US
- Make and model: Boeing 727251
- Aircraft serial: 22154
- Engine: Pwa JT8D7
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 378201
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 43,114 hours
- Stage of operation: CL
- Nature of condition: X, J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB-OUT AND PASSING THROUGH 2900 FEET ALTITUDE, THE NR 1 ENGINE EXPERIENCED A FLAMEOUT.  THE FLIGHT CREW FOLLOWED COM PRODECURES AND DUMPED FUEL TO ACCOMPLISH PROPER LANDING WEIGHT.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  RESTART OF THE NR 1 ENGINE WAS UNSUCCESSFUL.  MAINTENANCE CONFIRMED A FAILURE WITH THE NR 1 ENGINE MAINFUEL PUMP AND REPLACED SAME ALONG WITH THE FUEL CONTROL ALSO LOCATED ON THE NR 1 ENGINE.  COMPLETED ENGINE TRIM.  OPERATIONAL CHECK NORMAL.
